Jump to content
Acne.org
  • entries
    14
  • comments
    10
  • views
    589

Day 37

back2me

139 views

I do not like the 60mg dosage my doctor prescribed me! I now have 3 nodules/papules and 1 pustule. I'm experiecing back pain, nausea, loss of appetite (not that that's a bad thing), knee joint pain, even dryer eyes and pimples are starting to come out of nowhere. Oh, and don't forget that nasty bumpy-rash thingy I had going on with my hands. I'm going to wait it out another week, and then I'm going to start only taking half of the 60mg.

Pimple check:

2 nodules, 1 pustule, 1 papule & 0 cysts



1 Comment


Recommended Comments

I would personally stick to what your doc says. The side effects are a pain but in the end it will be worth it.

I too had a funny rash on my hands during accutane, it happened every time I went out in the sun. One day I was sat in the shade during a meeting but realised my hand was in the sun, my hand got this weird rash all over it. Same happened if I drank alcohol during accutane too. I only tried it once, with a single bottle and never again!

Share this comment


Link to comment
×